JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME PROPERTIES OF MALCEV-NEUMANN MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME PROPERTIES OF MALCEV-NEUMANN MODULES
Zhao, Renyu; Liu, Zhongkui;
  PDF(new window)
 Abstract
Let M be a right R-module, G an ordered group and a map from G into the group of automorphisms of R. The conditions under which the Malcev-Neumann module M* ((G)) is a PS module and a p.q.Baer module are investigated in this paper. It is shown that: (1) If is a reduced -compatible module, then the Malcev-Neumann module M* ((G)) over a PS-module is also a PS-module; (2) If is a faithful -compatible module, then the Malcev-Neumann module M* ((G)) is a p.q.Baer module if and only if the right annihilator of any G-indexed family of cyclic submodules of M in R is generated by an idempotent of R.
 Keywords
Malcev-Neumann module;Malcev-Neumann ring;PS-module;p.q.Baer module;
 Language
English
 Cited by
1.
MAL'CEV–NEUMANN SERIES OVER ZIP AND WEAK ZIP RINGS, Asian-European Journal of Mathematics, 2012, 05, 04, 1250058  crossref(new windwow)
 References
1.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park , On polynomial extensions of principally quasi-Baer rings, Kyungpook Math. J. 40 (2000), no. 2, 247-253

2.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park, Principally quasi-Baer rings, Comm. Algebra 29 (2001), no. 2, 639-660 crossref(new window)

3.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park, Polynomial extensions of Baer and quasi-Baer rings, J. Pure Appl. Algebra 159 (2001), no. 1, 25-42 crossref(new window)

4.
W. E. Clark, Twisted matrix units semigroup algebras, Duck Math. J. 34 (1967), 417-423

5.
I. Kaplansky, Rings of Operators, W. A. Benjamin, Inc., New York-Amsterdam, 1968

6.
T. K. Lee and Y. Q. Zhou, Reduced modules, Rings, Modules, Algebras and Abelian Groups, 365-377. Lecture Notes in Pure and Appl. Math. 236, Dekker, New York, 2004

7.
Z. K. Liu, PS-modules over rings of generalized power series, Northeast. Math. J. 18 (2002), no. 3, 254-260

8.
Z. K. Liu, A note on principally quasi-Baer rings, Comm. Algebra 30 (2002), no. 8, 3885-3890 crossref(new window)

9.
M. Lorenz, Division algebras generated by finitely generated nilpotent groups, J. Algebra 85 (1983), no. 2, 368-381 crossref(new window)

10.
L. Makar-Limanov, The skew field of fractions of the Weyl algebra contains a free noncommutative subalgebra, Comm. Algebra 11 (1983), no. 17, 2003-2006 crossref(new window)

11.
I. Musson and K. Stafford, Malcev-Neumann group rings, Comm. Algebra 21 (1993), no. 6, 2065-2075 crossref(new window)

12.
W. K. Nicholson and J. F. Watters, Rings with projective socle, Proc. Amer. Math. Soc. 102 (1988), no. 3, 443-450

13.
D. Passman, The Algebraic Structure of Group Rings, Pure and Applied Mathematics. Wiley-Interscience John Wiley & Sons, New York-London-Sydney, 1977

14.
C. Sonin, Krull dimension of Malcev-Neumann rings, Comm. Algebra 26 (1998), no. 9, 2915-2931 crossref(new window)

15.
W. M. Xue, Modules with projective socles, Riv. Mat. Univ. Parma (5) 1 (1992), 311-315